MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/tropej/fmv021

Медицинская библиотека · Journal of tropical pediatrics · 2015

Ethionamide-induced Pellagra.

Gupta Yashashree, Shah Ira

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Pellagra is a disorder characterized by dermatitis, diarrhea, dementia and eventually death, resulting from a deficiency of niacin or its precursor tryptophan. Ethionamide (a second-line antituberculosis agent)-induced pellagra is rarely encountered in clinical practice. Prompt diagnosis and treatment with nicotinamide can prevent life-threatening complications. To date, only three cases have been reported. We report a 13-year-old girl presenting with ethionamide-induced pellagra that resolved after the administration of niacin.

Для цитирования: Gupta Yashashree, Shah Ira. Ethionamide-induced Pellagra.. Journal of tropical pediatrics. 2015. DOI: 10.1093/tropej/fmv021.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.